# SDR SIMA20190426001

- Difficulty date: April 26, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 7,466 hours, 5,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR EMERGENCY LOWER EXIT SIGN INOP. (FOUND ON CLOSE UP)-C/A-REMOVED AND REPLACED THE AFT PAX DOOR EMERGENCY LOWER EXIT SIGN IAW ERJ 175 AMM 33-50-15, SYS CKS GOOD.
